# SDR 95FDEA00459

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: M368996
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CRACKS IN 950 BULKHEAD LBL 5 AND RBL 5 WL 174.  REPAIRED CRACKS IN 950 BLUKHEAD AT LBL 5 AND RBL 5 WL 174 PER FEDEX SRM 53-10-9 FIG 2.
